# SDR AALA20000079

- Difficulty date: January 12, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2100 · Air Conditioning System
- Part: Priority Valve
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 679 - AFTER TAKEOFF, CREW REPORTED SMOKE IN THE CABIN.  RETURNED AND LANDED JFK WITHOUT FURTHER INCIDENT.  REPAIRED HYDRAULIC LEAK AT PRIORITY VALVE UNION.  SYSTEM GROUND CHECK NORMAL OPERATION.  PERFORMED PACK BURNOUT AND REPLACED COALESCER BAGS.  REPLACED ALL THREE SMOKE DETECTORS AS A PRECAUTION.  (M)
